# SDR UIEA2021122002472

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 102,345 hours, 19,758 cycles
- System (JASC): 3160 · Central Display
- Part: None
- Part number: 6227999003
- Part serial: 978
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COKPIT PREPARATION FOR RUN UP  UPPER EICAS DIPLAY FAIL .(  REMOVED/REPLACED  UPPER  EICAS  D.U  N10013  &  OPS  CHECK  OK   ANN   31-41-01  )
